# SDR MALA976573

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2353
- Engine: Lyc LF5071F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 230349306
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AT 31,000 FT, NR 3 ENGINE AIR VALVE LIGHT CAME ON, THEN OIL 3 LOW PRESSURE LIGHT CAME ON, VERIFIED WITH OIL PRESSURE GAUGE IN RED, CREW SHUT DOWN ENGINE.  DIVERTED TO STL.  MAINTENANCE INVESTIGATED DISCREPANCY, NO LEAK NOTED AND NO FAULT ON ECU.  PERFORMED GROUND RUNS PER AMM 71-00-00, PERFORMED OVERSPEED TEST, REPLACED ECU.  PERFORMED GROUNDS RUN, OPS CHECK GOOD.
